# SDR CALA2025021900385

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 79,061 hours, 29,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A57504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL SPOT PITTING CORR AFT OF GALLEY MOUNT FITTING REF AAR N/R 9943081 REMOVED AND REPLACED INTERCOSTAL AT FWD WET AREA BETWEEN STA 294.5 TO STA 277 IAW SRM 51-40-02-0G-0,RBL45,DWG #141A5710.
